# SDR SIMA20150123001

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 40,100 hours, 33,713 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B

## Discrepancy

DEPARTED IN HEAVY PRECIPITATION, EN ROUTE RECEIVED COMPARATOR ANNUNCIATION FOR AIRSPEED MULTIPLE TIMES 4 - 6 KNOT DIFFERENCE AT 360. THEN DESCENDING THROUGH 340 AIRSPEED DIFFERENCE OF APPROX 50 KTS BETWEEN CAPTAIN & FIRST OFFICER AIRSPEED, ALTITUDE DIFFERENCE OF OVER 200'.  DRAINED WATER FROM PITOT SYSTEMS 1 - 2 DRAINS.  PERFORMED PITOT STATIC LEAK CHECK & FUNCTIONAL CHECK IAW AMM 34-13-00 WITH NO FAULTS.
